| Model Number |
07444-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Non-integration.The implants did not integrate into the bone, and there were no complications otherwise; the implant just came out of the bone with no effort.
Event or Problem Description